# SDR SWIA2019092746364

- Difficulty date: May 23, 2019
- Submitted: September 27, 2019
- Operation: Air carrier
- Aircraft: N438SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7574
- Aircraft time: 39,588 hours, 34,719 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H AILERON UPPER LEADING EDGE SKIN IS CHAFFED ALL THE WAY ACROSS (C-CHECK) RO: 09/26/2019 BLENDED L/H AILERON UPPER LEADING EDGE SKIN. REPLACED WITH NEW PART, PART NUMBER 601R13031-165 IAW REO AND SRM.
